DID ANYONE HAVE FEVER DURING AND AFTER DETOX? I HAVE AN IM ON MY 15TH DAY AND I STARTED ITCHING LIKE CRAZY ALL OVER MY BODY....I BEEN UNDER A LOT OF STRESS AND ANXIETY. IVE BEEN TAKIND BENADRYL AND ALL THAT BUT NOTHING HELPS, PLEASE HELP.
No itching...did develop a rash while i was on the narcotics but it went a way when i quit....i got sick a whole lot after i quit tho with fever and colds...vitamin C is imortant during detox..u may want to get that rash/itching checked out
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.